# SDR USAASA01071

- Difficulty date: December 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - THE LEFT AND RIGHT BATTERY PACKS WOULD NOT TEST.  MAINTENANCE REPLACED THE BATTERY PACKS.  OPERATIONALLY CHECKED OK.  (M)
